# SDR 9505491145

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 37570818
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 15,715 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH A BANK ANGLE OF 10 DEGREES, THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL TO 30 DEGREES.  ADDITIONALLY, DURING APPROACH WITH 20 DEGREES SELECTED, THE AIRCRAFT EXPERIENCED ANOTHER UNCOMMANDED ROLL TO 35 DEGREES.  REPLACED THE AUTO-PILOT CONTROL PANEL AND AUTO-PILOT ROLL COMPUTER.
